# SDR 2008UALA05683

- Difficulty date: September 11, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 58,522 hours, 21,609 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L ARMED LIGHT INOP.  RELAMPED DOOR 1L ARM LIGHT.  AFTER RELAMP LIGHT OPERATED NORMALLY.
